# SDR SWIA200515462

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 8,650 hours, 6,698 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 924
- Condition: Malfunctioned
- Location: Actuator
- Part time: 8,631 hours, 6,689 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP.  REPLACED MCU AND HORIZONTAL ACTUATOR.  COMPLIED WITH RII 27-415 IAW MM 27-40-00, 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 8396-3, S/N OFF 912.
